# SDR 0401995519

- Difficulty date: November 10, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 57,687 hours, 24,230 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CORROSION ON FRAME AT BS 1400 BETWEEN S27L AND S28L.  REPAIRED PER EA 55-201126.
